Communications in Mathematical Physics

Complete Ricci-flat Kåhler manifolds of infinite topological type

Michael T. Anderson, Peter B. Kronheimer, and Claude LeBrun

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 125, Number 4 (1989), 637-642.

Dates
First available in Project Euclid: 27 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104179632

Mathematical Reviews number (MathSciNet)
MR1024931

Zentralblatt MATH identifier
0734.53051

Subjects
Primary: 53C25: Special Riemannian manifolds (Einstein, Sasakian, etc.)
Secondary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx] 58D99: None of the above, but in this section

Citation

Anderson, Michael T.; Kronheimer, Peter B.; LeBrun, Claude. Complete Ricci-flat Kåhler manifolds of infinite topological type. Communications in Mathematical Physics 125 (1989), no. 4, 637--642. http://projecteuclid.org/euclid.cmp/1104179632.


Export citation